A study of new hypergeometric transformations

Arjun K. Rathie, Medhat A. Rakha

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The aim of this research paper is to establish a quite general transformation involving hypergeometric functions by the method of elementary manipulation of the series representations. Certain known, as well as new hypergeometric transformations and identities not previously recorded in the literature, are then deduced by means of the generalized Kummer and Dixon theorems obtained earlier by Lavoie et al. An application of a newly obtained identity is also given.

Original languageEnglish
Article number445202
JournalJournal of Physics A: Mathematical and Theoretical
Volume41
Issue number44
DOIs
Publication statusPublished - Nov 7 2008

Fingerprint

hypergeometric functions
Series Representation
Hypergeometric Functions
Manipulation
manipulators
theorems
Theorem

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Modelling and Simulation
  • Statistics and Probability

Cite this

A study of new hypergeometric transformations. / Rathie, Arjun K.; Rakha, Medhat A.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 41, No. 44, 445202, 07.11.2008.

Research output: Contribution to journalArticle

@article{7649f9efa0454078b2ebf0c289839f84,
title = "A study of new hypergeometric transformations",
abstract = "The aim of this research paper is to establish a quite general transformation involving hypergeometric functions by the method of elementary manipulation of the series representations. Certain known, as well as new hypergeometric transformations and identities not previously recorded in the literature, are then deduced by means of the generalized Kummer and Dixon theorems obtained earlier by Lavoie et al. An application of a newly obtained identity is also given.",
author = "Rathie, {Arjun K.} and Rakha, {Medhat A.}",
year = "2008",
month = "11",
day = "7",
doi = "10.1088/1751-8113/41/44/445202",
language = "English",
volume = "41",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "44",

}

TY - JOUR

T1 - A study of new hypergeometric transformations

AU - Rathie, Arjun K.

AU - Rakha, Medhat A.

PY - 2008/11/7

Y1 - 2008/11/7

N2 - The aim of this research paper is to establish a quite general transformation involving hypergeometric functions by the method of elementary manipulation of the series representations. Certain known, as well as new hypergeometric transformations and identities not previously recorded in the literature, are then deduced by means of the generalized Kummer and Dixon theorems obtained earlier by Lavoie et al. An application of a newly obtained identity is also given.

AB - The aim of this research paper is to establish a quite general transformation involving hypergeometric functions by the method of elementary manipulation of the series representations. Certain known, as well as new hypergeometric transformations and identities not previously recorded in the literature, are then deduced by means of the generalized Kummer and Dixon theorems obtained earlier by Lavoie et al. An application of a newly obtained identity is also given.

UR - http://www.scopus.com/inward/record.url?scp=56549107994&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=56549107994&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/41/44/445202

DO - 10.1088/1751-8113/41/44/445202

M3 - Article

AN - SCOPUS:56549107994

VL - 41

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 44

M1 - 445202

ER -